| Model Number |
1804350-12 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
12/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties and subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified lesion in the left circumflex (cx) artery.A 3.5x12mm xience skypoint drug eluting stent (des) was advanced but could not reach the target lesion due to the severe calcification.During removal from the anatomy, the stent dislodged into the left main artery.A snare was attempted but was unsuccessful in removing the dislodged stent.An unspecified stent was advanced to crush the dislodged stent against the vessel wall and successfully complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.